# SDR FDEA200909153299

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 58,101 hours, 8,443 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR VERT STAB, RT SIDE FWD FLANGE OF UPPER REAR SPAR CAP BETWEEN FIRST AND SECOND LOWEST FASTENER FOUND APPROX 1 INCH CRACKED.   RT LWR VERTICAL STABILIZER FWD FLANGE UPPER REAR SPAR CAP AREA   REPAIRED IAW SRM 55-30-02, FIGURE 201, REPAIR 3, REVISION 41. FABRICATED FITTING AND DOUBLER IAW EA 1-5530-133865.  CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100, REVISION 107.
